TITLE

A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems

AUTHOR(S)
Gaevskaya, A. V.; Repin, S. I.
PUB. DATE
July 2005
SOURCE
Differential Equations;Jul2005, Vol. 41 Issue 7, p970
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Reports on the construction of functional majorants for linear parabolic problems. Practical uses of the majorants; Numerical experiments illustrating the efficiency of the suggested estimates; Difference of the suggested method from traditional numerical methods for solving initial-boundary value problems for parabolic equations.
ACCESSION #
18441979

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics